# SDR DALA2023062705154

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-44 BTW STA 197- 217, OUT OF LIMIT. SUMMARY OF NRC 00606: CORROSION LEVEL 2. SECTION OF SEAT TRACK X=- 44 BTW STA 197-217 WAS REPLACED AND INSTALLED PER B717-200 SRM 51-40-02-0G AND 51-41-01-0G. (LP #2830727)
